# SDR ASAA2020031332409

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,091 hours, 15,354 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C APPROACH SURVEY COMPLETED UNSATISFACTORY. IN THE FLARE WITH A 5 KT CROSSWIND THE A/C BANKED LEFT AND WAS 30 FEET LEFT OF CENTERLINE WITHOUT SHOWING ANY SIGN OF RETURNING TO COURSE. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 899. NO FAULTS, ALL TESTS PASSED.
